Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling weak, fingers, legs shivering. Is this a side effect of TANCODEP ?

I had taken one TANCODEP and a Valium 5 yesterday. Today I am feeling weak and my fingers and legs are shivering and feeling uneasiness for which I cannot sleep. I also have a bit of a gastric problem for which I have taken DIAVOL LA ande Rabemac DSR. Could you let me know whether this is a side effect of TANCODEP - can I take alzholam instead
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The drug Tancodep is a combination of Diazepam & Imipramine. Valium is also Diazepam. While Diazepam is used to treat sleeplessness & anxiety, Imipramine is given for conditions like depression. Although imipramine increases the sedative action of Diazepam, it results in many severe side effects.
The uneasiness, weakness of fingers & shivering of legs you are experiencing are due to the side effects of Imipramine. Imipramine can cause fits. So stop it & don't take it without your Dr's advice
Dioval & Rabemac reduces the absorption of Tancodep & Valium when taken along with them. So they increase the period of action of Tancodep & Valium. As such Imipramine's action can last upto 24 hrs. That is why you are still experiencing the side effects.
The maximum permited dose of Diazepam is only upto 10mg/day. You are already taking 5 mg. Either you can take Diazepam or Alzholam & not both.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor